I took the wrong medication this morning. I took melatonin and my other nighttime pills, instead of my morning pills. Wh

2015-10-11 06:51
 
I'll be home at 9:40ish, and I drank all my coffee this morning, so there's none in my canister. I haven't seen a gas station in kilometers, and my eyes are getting heavy.
1#
2015-10-11
Your driving impaired already... and now opening an app to type and read the messages being typed to you... step one would be to stop doing that
2#
2015-10-11
Maybe you should pull over and sleep. A truck stop or a rest area. It is really dangerous to be driving on those pills. You could fall asleep and have an accident, hurting or killing yourself and/or someone else. You are driving impaired.
3#
2015-10-11
nitey nite
4#
2015-10-11
YOU need to take the correct pills next time
5#
2015-10-11
Your only option pull over and take a nap.

Do you have an answer?

Login or Join to answer

Popular Questions